Jump to ContentJump to Main Navigation
MathematicsMathematics

You are looking at 1-10 of 24 items for: diffusion

  • Keywords: diffusionx
Exact Year: 2012x
Clear AllModify Search
Atkinson, Colin

Moving boundary problems for time fractional and composition dependent diffusion

Product Type: Journals/Yearbooks
Kemppainen, Jukka

Solvability of a Dirichlet problem for a time fractional diffusion-wave equation in Lipschitz domains

Product Type: Journals/Yearbooks
Moumeni, Abdelkader / Salah Derradji, Lylia

Global solution of reaction diffusion system with non diagonal matrix

Product Type: Journals/Yearbooks
Habibi, Reza

A note on Newton's method for system of stochastic differential equations

, Volume 18, Issue 4. Pages 275-285
Product Type: Journals/Yearbooks
Dhaigude, Chandradeepa / Nikam, Vasant

Solution of fractional partial differential equations using iterative method

Product Type: Journals/Yearbooks
Buterin, Sergey A. / Yurko, Vjacheslav A.

Inverse problems for second-order differential pencils with Dirichlet boundary conditions

, Volume 20, Issue 5-6. Pages 855-881
Product Type: Journals/Yearbooks
Dalal, D. / Hecht, F. / Pironneau, O.

Implementation of a low order mimetic elements in freefem++

Product Type: Journals/Yearbooks
Pötzelberger, Klaus

Improving the Monte Carlo estimation of boundary crossing probabilities by control variables

, Volume 18, Issue 4. Pages 353-377
Product Type: Journals/Yearbooks
Schwarz, Wolf

Predicting the Maximum Lead from Final Scores in Basketball: A Diffusion Model

Product Type: Journals/Yearbooks
Sandev, Trifce / Metzler, Ralf / Tomovski, Živorad

Velocity and displacement correlation functions for fractional generalized Langevin equations

Product Type: Journals/Yearbooks

You are looking at 1-10 of 24 items for: diffusion

  • Keywords: diffusionx
Exact Year: 2012x
Clear AllModify Search